How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I'm having a problems after having injections of Kenalog, a

Customer Question

I'm having a problems after having injections of Kenalog, a lot across my lower back. I'm type 2 , now its hard for me to keep my sugar levels low because I'm drinking lots of fluids with sugar content and it has to be very cold. My body seems to be colder then before were I keep the AC at 78%. Right after I eat I'm more hungry then I was before I ate. No energy one I stay full and very gassy so I drink lots of any and that makes me get up every hour and half.
I'm 72, that pain causing the injection was from now known hernia pain.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Abid replied 1 month ago.

Hi. I amCustomerWelcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 1 month ago.

You mean to say Kenalog injection disturbed you sugar levels .. Is sit ?

When you have had injection ?

Regards .

Customer: replied 1 month ago.
No, I'm saying after my injections I craved sweets and cold sweet drinks, felt like a fire in my stomach after eating would eat I'm not hungry but needed to put hollow feeling out of my stomach, now if I never ate then their be no discomfort.. Gas comes all day and night its not what I've been eating.
Expert:  Dr. Abid replied 1 month ago.

You should check your blood glucose levels , as this could be disturbance in glucose metabolism because of steroid shots .

Regards .